# SDR AU000430

- Difficulty date: March 22, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2211 · Autopilot Computer
- Part: Diode
- Part number: BZX5111
- Condition: Incorrect
- Location: Autopilot Comput
- Component: Autopilot Comput, Century, IC151
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ROLL AMPLIFIER POWER SUPPLY ZENER DIODE INCORRECT PART.  DIODE CAUSED DRIVER TRANSISTOR TO FAIL.  UNAPPROVED PART.
